# SDR ASAA0080476

- Difficulty date: July 24, 2000
- Submitted: September 30, 2000
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 014597101
- Condition: Discharged
- Location: Row 1 - 17
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE OVERHEAD EMERGENCY EXIT LIGHTS AT ROWS 1-7 AND 13-17 WERE FOUND TO BE INOPERATIVE.  REPLACED BATTERIES AT AFFECTED LOCATIONS AND ALL LIGHTS OPERATED NORMALLY.  (M)
